# SDR RAIA00105002

- Difficulty date: April 21, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 28,737 hours, 28,794 cycles
- Engine: Pwa PW120
- Engine time: 25,423 hours, 25,161 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 30005000044
- Part serial: 1670
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,309 hours, 21,090 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7320-STL-DURING TAXI NR 2 ECU FAULT LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NR 2 TORQUE SIGNAL CONDITIONER IAW ATR42 MAINTENANCE MANUAL.
